MAUDE Adverse Event Report: STRYKER GMBH CORTEX SCREW S.T. Ø4.5X110MM; PLATE, FIXATION, BONE

STRYKER GMBH CORTEX SCREW S.T. Ø4.5X110MM; PLATE, FIXATION, BONE
Catalog Number 340710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Itching Sensation (1943)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available for return, device is still implanted.
 
Event or Problem Description
The mother of a patient contacted stryker by phone.Her daughter had an allergic reaction (itching) after a surgery with stryker products.An appointment with the dermatologist has already been made.Additionally reported: the itching initially occurred only on the legs, but now on the whole body.".

Brand Name
CORTEX SCREW S.T. Ø4.5X110MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9513186
Report Number0008031020-2019-02340
Device Sequence Number11060197
Product Code HRS
UDI-Device Identifier07613327080896
UDI-Public07613327080896
Combination Product (Y/N)N
PMA/510(K) Number
K050512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number340710
Device Lot Number03365F
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;